MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED

COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED
Model Number 900-151
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.Ref e-complaint-(b)(4).
 
Event or Problem Description
Per report leep procedure.(b)(6) 2020- update_"leep cone biopsy".Ref e-complaint-(b)(4).Fischer cone biop ex med 900-151 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation: no sample returned: review dhr: the complaint product was purchased from geotec and packaged by csi on 01/05/18 under work order 232533.Manufacturing record review: dhr-900-151- 232533 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: a review of the incoming inspection record could not be performed as the record could not be located at the time of this investigation.If the incoming inspection record should be located going forward, it will be reviewed, and this complaint amended accordingly.Service history record : service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed did showed similar reported complaint conditions.Product receipt: the complaint product is unavailable for evaluation.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product is not available.If the product becomes available at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation : evaluation of the complaint product could not be completed as the complaint product is not available.If the product becomes available at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause : definitive root cause is indeterminable however, previous testing performed in 2011 in trying to replicate reported events of the wire "burning" or "snapping" indicated the product performed as intended, the testing was repeated in (b)(6) of 2019 and resulted in the same manner.See attached copies of testing reports.Corrective actions: coopersurgical will continue to trend this complaint condition, no further corrective action is required at this time.Complaint could not be confirmed, no further training required at this time.Was the complaint confirmed? no.
 
Event or Problem Description
Customer stated: "the electrode tip melted when in use for a leep procedure".1216677-2020-00143-1 900-151 fischer cone biop ex med (b)(4).

Brand Name
FISCHER CONE BIOP EX MED
Common Device Name
FISCHER CONE BIOP EX MED
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10253486
Report Number1216677-2020-00143
Device Sequence Number2912487
Product Code HGI
UDI-Device Identifier00888937003710
UDI-Public888937003710
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-151
Device Catalogue Number900-151
Device Lot Number271093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown